# SDR DLM88992842

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 24 - 30
- Component: RPS1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP BETWEEN ROWS 24-30.  REPAIRED WIRES BROKEN AT WALL SPLICE AND REPLACED BAD PWR SUPPLY LIGHTS, NOW CK GOOD.
